On convex functions bounded below.
Aequationes mathematicae, Tome 14 (1976), pp. 345-350
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136595,
author = {J. Smital},
title = {On convex functions bounded below.},
journal = {Aequationes mathematicae},
pages = {345--350},
year = {1976},
volume = {14},
zbl = {0324.26006},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136595/}
}
J. Smital. On convex functions bounded below.. Aequationes mathematicae, Tome 14 (1976), pp. 345-350. http://geodesic.mathdoc.fr/item/AM2_1976__14_136595/